# SDR 4DPA2025060200001

- Difficulty date: June 1, 2025
- Submitted: June 2, 2025
- Operation: Air carrier
- Aircraft: N256JX
- Make and model: Emb EMB-135LR
- Aircraft serial: 145211
- Aircraft time: 29,922 hours, 28,198 cycles
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Part number: C146009X4
- Part serial: 1495
- Condition: Failed
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED- DURING CLIMB WE HAD THE FOLLOWING LIGHTS: NO ICE- A/ICE ON; E1A/ICE FAIL; (BLEED TEMP RISE) ALSO, E1 AIR INLET STUCK OPEN.  CORR ACTION- MX INSPECTED SYSTEM AND FOUND THE ANTI-ICE VALVE STUCK IN THE CLOSED POSITION.  REMOVED LEFT ENGINE ANTI-ICE VALVE P/N C146009-X4 S/N 1495 , INSTALLED P/N C146009-X4 S/N 2581. OPS TEST GOOD.
